# SDR USAA2009041390864

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 19,600 hours, 15,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: D5211084000760
- Part serial: 2487
- Condition: Weak
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - FOUND THE RIGHT FORWARD PASSENGER/CREW DOOR CYLINDER DAMPER UNABLE TO DAMPEN THE DOOR MOVEMENT.  REPLACED RIGHT FORWARD PASSENGER/CREW DOOR DAMPER & EMERGENCY OPERATION CYLINDER IAW A319 AMM 52-11-14.
